Volume 13, no. 1Pages 52 - 63

The Blow-Up Solutions to Nonlinear Fractional Differential Caputo-System

M. Terchi, H. Hassouna
In this paper, we establish the finite time blow-up of solutions to nonlinear differential systems governed by Caputo fractional differential equation. Then, we derive sufficient conditions on parameters with positive given data. Moreover, for this purpose under some assumptions, we prove the non existence of global solutions to the considered class of nonlinear fractional differential Caputo-system subject to the initial condition. To prove our main result, we apply the test function method, Riemann-Liouville integral, Caputo derivative operator and some general analysis tools. Our result is new and generalizes the existing one.
Full text
blow-up; differential equations; Riemann-Liouville integral; Caputo derivative operator.
1. Abbas S. Existence of Solutions to Fractional Order Ordinary and Delay Differential Equations and Applications. Electronic Journal of Differential Equations, 2011, no. 9, pp. 1-11.
2. Mahto L., Abbas S., Favini A. Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications. International Journal of Differential Equations, vol. 2013, p. 704547. DOI: 10.1155/2013/704547
3. Mahto L., Abbas S. PC-Almost Automorphic Solution of Impulsive Fractional Differential Equations. Mediterranean Journal of Mathematics, 2015, vol. 12, no. 3, pp. 771-790. DOI: 10.1007/s00009-014-0449-3
4. Abbas S., Erturk V.S., Momani S. Dynamical Analysis of the Irving-Mullineux Oscillator Equation of Fractional Order. Signal Processing, 2014, no. 102, pp. 171-176. DOI: 10.1016/j.sigpro.2014.03.019
5. Samko S.G., Kilbas A.A., Marichev O.I. Fractional Intergrals and Derivatives: Theory and Applications. Yverdon, New York, Gordon and Beach, 1993.
6. Mahto L., Abbas S. Existence and Uniqueness of Solution of Caputo Fractional Differential Equations. AIP Conference Proceedings, 2012, no. 1479, p. 896. DOI: 10.1063/1.4756286
7. Kilbas A.A., Sarivastava H.M., Trujillo J.J. Theory and Application of Fractinal Differential Equations, N.Y., Elsevier, 2016.
8. Kadem A., Kirane M., Kirk C.M., Olmstead W.E. Blowing-Up Solutions to System of Fractional Differential and Integral Equations with Exponential Nonlinearities. IMA Journal of Applied Mathematics, 2014, vol. 79, no. 6, pp. 1077-1088. DOI: 10.1093/imamat/hxt005
9. Mennouni A., Youkana A. Finite Time Blow-Up of Solutions for a Nonlinear System of Fractional Differential Equations. Electronic Journal of Differential Equations, 2017, vol. 2017, no. 152, pp. 1-15.
10. Kirane M., Malik S.A. Profile of Blowing-Up Solution to Nonlinear System of Fractional Differential Equations. Nonlinear Analysis: Theory, Methods and Applications, 2010, vol. 73, no. 12, pp. 3723-3736. DOI: 10.1016/j.na.2010.06.088
11. Caponetto R., Dongola G., Fortuna L., Petras I. Fractional Order systems: Modeling and Control Applications. Singapore, World Scientific, 2010. DOI: 10.1142/7709
12. Kirk C.M., Olmestead W.E., Roberts C.A. A System of Nonlinear Volterra Equations with Blow-Up Solutions. Journal of Integral Equation Application, 2012, no. 24, pp. 377-393. DOI: 10.1216/JIE-2013-25-3-377
13. Stankovich B., Atanackovic T.M. On an Inequality Arising in Fractional Oscillator Theory. Fractional Calculus and Applied Analysis, 2004, no. 7, pp. 11-20.
14. Qun D., Huilai L. To Study Blowing-Up of a Non Linear System of Fractional Differential Equations. SCIENTIA SINICA Mathematica, 2012, vol. 42, no. 12, pp. 1205-1212. DOI: 10.1360/012011-800